# SDR SWAA2020120931038

- Difficulty date: November 17, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS 540-BS 727B RBL 45 WL 208, MARKED.  REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT BS 540-727B RBL 45 WL 208, IAW DWG 144A5300 AND SOPM 20-50-01.
